Publication List

[117438]
Title: Using Demisubmartingales for the Stochastic Analysis of Networks
Written by: Kishore Angrishi and Ulrich Killat
in: AEUE-International Journal of Electronics and Communications 2015
Volume: 69 Number:
on pages: 693--698
Chapter:
Editor:
Publisher: elsevier
Series:
Address:
Edition:
ISBN:
how published:
Organization:
School:
Institution:
Type:
DOI:
URL: http://pollux.et6.tu-harburg.de/643/
ARXIVID:
PMID:

[www] [BibTex]

Note:

Abstract: Stochastic network calculus is the probabilistic version of the network calculus, which uses envelopes to perform probabilistic analysis of queueing networks. The accuracy of probabilistic end-to-end delay or backlog bounds computed using network calculus has always been a concern. In this paper, we propose novel end-to-end probabilistic bounds based on demimartingale inequalities which improve the existing bounds for the tandem networks of GI/GI/1 queues. In particular, we show that reasonably accurate bounds are achieved by comparing the new bounds with the existing results for a network of M/M/1 queues.